# SDR ASAA0110490

- Difficulty date: July 12, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 87310021
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY THEN LIGHT OPERATED NORMALLY.  (M)
